Radical Transversal Lightlike Submanifolds of Indefinite Para-Sasakian Manifolds

  • 1 DEPARTMENT OF MATHEMATICS UNIVERSITY OF ALLAHABAD ALLAHABAD-211002, INDIA

Abstract

In this paper, we study radical transversal lightlike submanifolds and screen slant radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds giving some non-trivial examples of these submanifolds. Integrability conditions of distributions D and RadTM on radical transversal lightlike submanifolds and screen slant radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds, have been obtained. We also study totally contact umbilical radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, 203, Birkhauser Boston, Inc., Boston, MA, 2002.

  • [2] K. L. Duggal, A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.

  • [3] K. L. Duggal, D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), 49-68.

  • [4] K. L. Duggal, B. Sahin, Differential Geomety of Lightlike Submanifolds, Birkhauser Verlag AG, Basel, Boston, Berlin, 2010.

  • [5] K. L. Duggal, B. Sahin, Lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci., Article ID 57585, 2007.

  • [6] D. L. Johnson, L. B. Whitt, Totally geodesic foliations, J. Differential Geom. 15 (1980), 225-235.

  • [7] S. H. Kon, T. Loo, Totally contact umbilical semi-invariant submanifolds of a Sasakian manifold, SUT J. Math. 38 (2002), 75-82.

  • [8] F. Massamba, Totally contact umbilical lightlike hypersurfaces of indefinite Sasakian manifolds, Kodai Math. J. 31 (2008), 338-358.

  • [9] B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

  • [10] B. Sahin, Screen slant lightlike submanifolds, Int. Electronic J. of Geometry 2 (2009), 41-54.

  • [11] B. Sahin, C. Yildirim, Slant lightlike submanifolds of indefinite Sasakian manifolds, Faculty of Sci. and Math., Univ. of Nis, Serbia, 2 (2012), 71-81.

  • [12] M. M. Tripathi, E. Kihc, Y. Perktas, S. Keles, Indefinite almost paracontact metric manifolds, Int. J. Math. Math. Sci., Article ID 846195, 2010.

  • [13] Y. Wang, X. Liu, Generalized transversal lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci., Article ID 361794, 2012.

  • [14] K. Yano, M. Kon, Structures on Manifolds, Vol. 3, Series in Pure Mathematics, World Scientfic, Singapore, 1984.

  • [15] C. Yildrim, B. Sahin, Transversal lightlike submanifolds of indefinite Sasakian manifolds, Turkish J. Math. 34 (2010), 561-583.

OPEN ACCESS

Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)

Search